# SDR MALA090128

- Difficulty date: October 28, 2009
- Submitted: October 29, 2009
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 4,010 hours, 2,731 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Iced
- Location: Mains
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF RECEIVED GEAR DISAGREE WARNING.  REMOVED ICE; TESTED, NO FAULTS FOUND.
